A. Borumand Saeid, Interval-valued fuzzy B-algebras, Iranian Journal of Fuzzy Systems, 3
 P. Dwinger, Characterizations of the complete homomorphic images of a completely distributive
complete lattice I, Indagationes Mathematicae (Proceedings), 85 (1982), 403-414.
 J. Fortin, A. Kasperski and P. Zielinski, Efficient methods for computing optimality degrees
of elements in fuzzy weighted matroids, in I. Bloch, A. Petrosino, A. Tettamanzi and eds.,
Fuzzy Logic and Applications, The 6th International Workshop, WILF, Crema, Italy, (2005),
 H. L. Huang and F. G. Shi, L-fuzzy numbers and their properties, Information Sciences, 178
 A. Kasperski and P. Zielinski, A possibilistic approach to combinatorial optimization problems
on fuzzy-valued matroids, in I. Bloch, A. Petrosino, A. Tettamanzi and eds., Fuzzy Logic and
Applications, The 6th International Workshop, WILF, Crema, Italy, (2005), 46-52.
 A. Kasperski and P. Zielinski, On combinatorial optimization problems on matroids with
uncertain weights, European Journal of Operational Research, 177 (2007), 851-864.
 A. Kasperski and P. Zielinski, Using gradual numbers for solving fuzzy-valued combinatorial
optimization problems, in P. Melin, O. Castillo, L.T. Aguilar, J. Kacprzyk, W. Pedrycz and
eds., Foundations of Fuzzy Logic and Soft Computing, The 12th International Fuzzy Systems
Association World Congress, Cancun, Mexico, (2007), 656-665.
 S. P. Li, Z. Fang and J. Zhao, P2-connectedness in L-topological spaces, Iranian Journal of
Fuzzy Systems, 2 (2005), 29-36.
 G. N. Raney, Completely distributive complete lattices, Proceedings of the American Mathematical
Society, 3 (1952), 677-680.
 F. G. Shi, Theory of L -nested sets and L -nested sets and its applications, Fuzzy Systems
and Mathematics, 4 (1995), 65-72.
 F. G. Shi, L-fuzzy relation and L-fuzzy subgroup, The Journal of Fuzzy Mathematics, 8
 F. G. Shi, A new approach to the fuzzification of matroids, Fuzzy Sets and Systems, 160
 G. J. Wang, Theory of topological molecular lattices, Fuzzy Sets and Systems, 47 (1992),
 D. J. A. Welsh, Matroid theory, Academic Press, London, 1976.